Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Random variable")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8046

  • Page / 322
Export

Selection :

  • and

On pairwise independent and independent exchangeable random variablesHU, T.-C.Stochastic analysis and applications. 1997, Vol 15, Num 1, pp 51-57, issn 0736-2994Article

Sur les inégalités de Levy-Kolmogorov pour les variables aléatoires à valeurs dans un espace de BanachSAKHANENKO, A. I.Teoriâ verojatnostej i eë primeneniâ. 1984, Vol 29, Num 4, pp 792-799, issn 0040-361XArticle

Sur la précision de l'approximation des distributions des sommes de variables aléatoires indépendantes différents de zéro avec une faible probabilité à l'aide de lois concomitantesZAJTSEV, A. YU.Teoriâ verojatnostej i eë primeneniâ. 1983, Vol 28, Num 4, pp 625-636, issn 0040-361XArticle

Suites hiérarchiques de variables aléatoiresSHNEJBERG, I. YA.Teoriâ verojatnostej i eë primeneniâ. 1986, Vol 31, Num 1, pp 147-152, issn 0040-361XArticle

A note on exchangeability of random variablesDEAN, A. M; WOLFE, D. A.Statistica neerlandica. 1990, Vol 44, Num 1, pp 23-27, issn 0039-0402, 5 p.Article

On the product of symmetric random variablesCHEN, B. W; SLUD, E. V.Communications in statistics. Theory and methods. 1984, Vol 13, Num 5, pp 611-615, issn 0361-0926Article

Continuous singular probability measures that are almost latticeCARLSSON, H; NERMAN, O.Teoriâ verojatnostej i eë primeneniâ. 1986, Vol 31, Num 2, pp 367-369, issn 0040-361XArticle

Aggregation of independent Paretian random variablesROEHNER, B; WINIWARTER, P.Advances in applied probability. 1985, Vol 17, Num 2, pp 465-469, issn 0001-8678Article

On the asymptotic expectation and variance of the number of boundary crossingsYU, K. F.Communications in statistics. Theory and methods. 1985, Vol 14, Num 7, pp 1745-1753, issn 0361-0926Article

Correction to «Approximation of rectangular sums of B-valued random variables»MORROW, G. J.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 67, Num 2, issn 0044-3719, 235Article

Etude des intervalles de temps entre deux maxima successifs de suite de variables aléatoires indépendantes et identiquement distribuées = A study of time intervals between two successive maxima of sequences of i.i.d. random variablesBERKANE MAIA.Publications de l'Institut de Statistique de l'Université de Paris. 1984, Vol 29, Num 1, pp 1-11, issn 0553-2930Article

Un développement asymptotique pour la distribution d'une somme d'un échantillon tiré d'une population finieMIRAKHMEDOV, SH. A.Teoriâ verojatnostej i eë primeneniâ. 1983, Vol 28, Num 3, pp 468-477, issn 0040-361XArticle

PROBABILITE DES GRANDS ECARTS DES SOMMES DE FONCTIONS DE SUITES AVEC MELANGEDUBROVIN VT; MOSKVIN DA.1979; TEOR. VEROJAT. PRIMEN.; SUN; DA. 1979; VOL. 24; NO 4; PP. 840-846; ABS. ENG; BIBL. 5 REF.Article

ERGODICITE FAIBLE DES SUITES ALEATOIRES STATIONNAIRES DE MATRICES STOCHASTIQUESNAWROTZKI K.1979; SERDICA; BGR; DA. 1979; VOL. 5; NO 1; PP. 24-33; BIBL. 6 REF.Article

On some inequalities in probability theoryTOLLIS, T; URBANIK, K.Bulletin of the Polish academy of sciences. Mathematics. 1985, Vol 33, Num 11-12, pp 669-676Article

Un problème de V.M. Zolotarev et les analogues des distributions infiniment divisibles et stables dans le schéma de sommation d'un nombre aléatoire de variables aléatoiresKLEBANOV, L. B; MANIYA, G. M; MELAMED, I. A et al.Teoriâ verojatnostej i eë primeneniâ. 1984, Vol 29, Num 4, pp 757-760, issn 0040-361XArticle

On the distributions of sums of symmetric random variables and vectorsRUBIN, H; SELLKE, T.Annals of probability. 1986, Vol 14, Num 1, pp 247-259, issn 0091-1798Article

A note on the Bonferronís inequalitiesMARGARITESCU, E.Biometrical journal. 1986, Vol 28, Num 8, pp 937-943, issn 0323-3847Article

On the product of symmetric random variablesHAMEDANI, G. G; WALTER, G. G.Statistics & probability letters. 1985, Vol 3, Num 5, pp 251-253, issn 0167-7152Article

The distribution of the sum of independent gamma random variablesMOSCHOPOULOS, P. G.Annals of the Institute of Statistical Mathematics. 1985, Vol 37, Num 3, pp 541-544, issn 0020-3157Article

Estimations des moments des sommes de variables aléatoires indépendantesPINELIS, I. F; UTEV, S. A.Teoriâ verojatnostej i eë primeneniâ. 1984, Vol 29, Num 3, pp 554-557, issn 0040-361XArticle

Stochastic random walk summabilityHORVATH, L.Mathematische Zeitschrift. 1986, Vol 192, Num 3, pp 437-446, issn 0025-5874Article

Estimations exponentielles pour les distributions des sommes de champs aléatoires indépendantsBORISOV, I. S.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 1, pp 12-22, issn 0037-4474Article

WEAK CONVERGENCE OF RANDOMLY INDEXED SEQUENCES OF RANDOM VARIABLES.ALDOUS DJ.1978; MATH. PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1978; VOL. 83; NO 1; PP. 117-126; BIBL. 11 REF.Article

Approximation of the distribution function of sums of a random number of random variablesKRAJKA, A; RYCHLIK, Z; URBANIK, K et al.Bulletin of the Polish Academy of Sciences. Mathematics. 1986, Vol 34, Num 9-10, pp 625-634, issn 0239-7269Article

  • Page / 322